# SDR ASAA0280520

- Difficulty date: November 6, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOOR SUPPORT ANGLE CORRODED AT FS 1214.  REPLACED ANGLE PER SRM 51-10-4 AND MD DWG 5936071-507.  (M)
